# SDR ASOA20130425292

- Difficulty date: April 24, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 704
- Aircraft time: 29,033 hours, 16,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT NUTPLATE HOLE CORRODED BEYOND LIMITS AT FR 20 ON RT OMEGA BEAM GUSSET.  R & R STRAP.
